| Model Number |
24706 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the distal posterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.A 2mm x 40mm x 144cm coyote es balloon catheter was inserted but the wire prolapsed outside the tip of the balloon.The device was removed and the procedure was completed with another of the same device.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a coyote es balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 8mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.